IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 736 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4656    
    Printed148    
    Emailed2    
    PDF Downloaded166    
    Comments [Add]    
    Cited by others 2    

Recommend this journal

 

 CASE REPORTS
Year : 2003  |  Volume : 69  |  Issue : 3  |  Page : 235--236

Sparfloxacin induced toxic epidermal necrolysis


1 Department of Clinical Pharmacy, J. S. S. Medical College Hospital, Mysore., India
2 Department of Medicine, Holdsworth Memorial Hospital, Mysore., India

Correspondence Address:
M Ramesh
Department of Pharmacy Practice, J. S. S. College of Pharmacy, S.S. Nagar, Mysore-15.
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 17642898

Rights and PermissionsRights and Permissions

Toxic epidermal necrolysis (TEN) is a life-threatening cutaneous adverse drug reaction. TEN is known to occur with the fluoroquinolone class of antibiotics, but only four cases of sparfloxacin induced TEN have been reported to the WHO database. This is another case report of sparfloxacin induced TEN.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow